MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD DIGNISHIELD STOOL MANAGEMENT SYSTEM COLLECTION BAGS; DIGNI SHIELD COLLECTION BAG

C.R. BARD, INC. (COVINGTON) -1018233 BARD DIGNISHIELD STOOL MANAGEMENT SYSTEM COLLECTION BAGS; DIGNI SHIELD COLLECTION BAG
Model Number SMS2B1L
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that bag was missing in the dignishield collection bag kit.
 
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned for evaluation.A potential root cause for this failure could be "skipped operation".The lot number is unknown; therefore, the device history record could not be reviewed.A labeling review is not required because labelling could not have prevented the reported issue.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description
It was reported that bag was missing in the dignishield collection bag kit.

Brand Name
BARD DIGNISHIELD STOOL MANAGEMENT SYSTEM COLLECTION BAGS
Common Device Name
DIGNI SHIELD COLLECTION BAG
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key11755887
Report Number1018233-2021-02519
Device Sequence Number4244238
Product Code KNT
UDI-Device Identifier00801741045967
UDI-Public(01)00801741045967
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K133251
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model NumberSMS2B1L
Device Catalogue NumberSMS2B1L
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/08/2021
Supplement Date Received by Manufacturer07/07/2021
Initial Report FDA Received Date04/30/2021
Supplement Report FDA Received Date07/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;